Advanced search
1 file | 333.10 KB

Weighted Sobolev L² estimates for a class of Fourier integral operators

(2011) MATHEMATISCHE NACHRICHTEN. 284(13). p.1715-1738
Author
Organization
Keywords
Fourier integral operators, pseudo-differential operators, weighted estimates, Sobolev spaces, smoothing estimates, PSEUDODIFFERENTIAL-OPERATORS, SCHRODINGER-EQUATION, BOUNDEDNESS, REGULARITY, CONVERGENCE

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 333.10 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Ruzhansky, Michael, and Mitsuru Sugimoto. 2011. “Weighted Sobolev L2 Estimates for a Class of Fourier Integral Operators.” Mathematische Nachrichten 284 (13): 1715–1738.
APA
Ruzhansky, M., & Sugimoto, M. (2011). Weighted Sobolev L2 estimates for a class of Fourier integral operators. MATHEMATISCHE NACHRICHTEN, 284(13), 1715–1738.
Vancouver
1.
Ruzhansky M, Sugimoto M. Weighted Sobolev L2 estimates for a class of Fourier integral operators. MATHEMATISCHE NACHRICHTEN. 2011;284(13):1715–38.
MLA
Ruzhansky, Michael, and Mitsuru Sugimoto. “Weighted Sobolev L2 Estimates for a Class of Fourier Integral Operators.” MATHEMATISCHE NACHRICHTEN 284.13 (2011): 1715–1738. Print.
@article{8585515,
  author       = {Ruzhansky, Michael and Sugimoto, Mitsuru},
  issn         = {0025-584X},
  journal      = {MATHEMATISCHE NACHRICHTEN},
  keywords     = {Fourier integral operators,pseudo-differential operators,weighted estimates,Sobolev spaces,smoothing estimates,PSEUDODIFFERENTIAL-OPERATORS,SCHRODINGER-EQUATION,BOUNDEDNESS,REGULARITY,CONVERGENCE},
  language     = {eng},
  number       = {13},
  pages        = {1715--1738},
  title        = {Weighted Sobolev L² estimates for a class of Fourier integral operators},
  url          = {http://dx.doi.org/10.1002/mana.200910080},
  volume       = {284},
  year         = {2011},
}

Altmetric
View in Altmetric
Web of Science
Times cited: